Methods and Applications of Analysis

Volume 28 (2021)

Number 1

Special Issue for the 60th Birthday of John Urbas: Part II

Guest editors: Neil Trudinger and Xu-Jia Wang (Australian National University)

Monotonicity formulae for the complex Hessian equations

Pages: 77 – 84



Jiaxiang Wang (School of Mathematical Sciences, Zhejiang University, Hangzhou, China)

Bin Zhou (School of Mathematical Sciences, Peking University, Beijing, China)


In this note, we prove the monotonicity formula for the complex Hessian equations.


plurisubharmonic functions, monotonicity formulae, complex Hessian equations

2010 Mathematics Subject Classification

Primary 32W20. Secondary 35J60.

J. Wang was partially supported by the CSC (File No. 201906320165).

B. Zhou was supported by NSFC 11571018 and 11822101.

Received 26 March 2020

Accepted 7 July 2020

Published 1 December 2021